Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 29, 2013, 5:54 PM CST for 4 counties in Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 5:54 PM CST (23:54 UTC)
- Expired
- Jan 29, 2013, 6:45 PM CST
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 124 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 6:30 PM CST | TSTM WND DMG | Brandsville, MO | TRAILER BLOWN FROM SOUTHWEST TO NORTHEAST ACROSS RAILROAD TRACKS AND VV HIGHWAY. TIME ESTIMATED. |
| Jan 29, 6:34 PM CST | TSTM WND DMG | 5 Ne Pomona, MO | A TREE WAS BLOWN OVER ONTO HIGHWAY UU FIVE MILES EAST OF HIGHWAY 63. |
| Jan 29, 6:43 PM CST | TSTM WND DMG | 1 W Brandsville, MO | AN ABANDONED TRAILER WAS BLOWN INTO NEAR BY TREES. A FEW TREES WERE ALSO BLOWN DOWN IN THE BRANDSVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 12:35 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS53 KSGF 292354
SVRSGF
MOC067-091-153-215-300045-
/O.NEW.KSGF.SV.W.0008.130129T2354Z-130130T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 645 PM CST
* AT 551 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES WEST OF WILLOW SPRINGS TO 10 MILES
WEST OF BAKERSFIELD...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ARROLL...BAKERSFIELD...BRANDSVILLE...CAULFIELD...CLEAR SPRINGS...
DORA...DRURY...GENTRYVILLE...LANTON...MOODY...MOUNTAIN VIEW...PEACE
VALLEY...PINE CREST...POMONA...POTTERSVILLE...SILOAM SPRINGS...
SOUTH FORK...SUMMERSVILLE...SYCAMORE...TECUMSEH...UDALL...
VANZANT...WEST PLAINS...WHITE CHURCH...WILLOW SPRINGS AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3704 9238 3706 9225 3708 9223 3723 9166
3661 9168 3650 9167 3650 9236
TIME...MOT...LOC 2354Z 256DEG 44KT 3698 9226 3655 9228
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60 MPH
$$
KARDELL2 follow-up statements
332
WWUS53 KSGF 300023
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CST TUE JAN 29 2013
MOC067-153-300032-
/O.CAN.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
DOUGLAS MO-OZARK MO-
623 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK AND EASTERN
DOUGLAS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
3650 9167
TIME...MOT...LOC 0022Z 256DEG 44KT 3706 9184 3659 9194
$$
MOC091-215-300045-
/O.CON.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
HOWELL MO-TEXAS MO-
623 PM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TEXAS AND HOWELL COUNTIES UNTIL 645 PM CST...
AT 619 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF WILLOW SPRINGS TO 12 MILES
SOUTHWEST OF WEST PLAINS...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
BROKEN.
LOCATIONS IMPACTED INCLUDE...
ARROLL...BRANDSVILLE...CAULFIELD...CLEAR SPRINGS...LANTON...MOODY...
MOUNTAIN VIEW...PEACE VALLEY...POMONA...POTTERSVILLE...SILOAM
SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH AND WILLOW SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
3650 9167
TIME...MOT...LOC 0022Z 256DEG 44KT 3706 9184 3659 9194
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60 MPH
$$
WISE225
WWUS53 KSGF 300041
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CST TUE JAN 29 2013
MOC091-215-300052-
/O.EXP.KSGF.SV.W.0008.000000T0000Z-130130T0045Z/
HOWELL MO-TEXAS MO-
641 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS AND HOWELL
COUNTIES WILL EXPIRE AT 645 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9212 3706 9209 3723 9166 3661 9168
3650 9167
TIME...MOT...LOC 0042Z 256DEG 44KT 3712 9154 3665 9164
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 4:05 PM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Jan 29, 4:05 PM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 PM CST TUE JAN 29 2013 .UPDATE... /ISSUED 350 PM CST TUE JAN 29 2013/ WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUED ACROSS MUCH OF THE MISSOURI OZARKS AT MID AFTERNOON AS THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH PUSHED INTO SOUTH CENTRAL MISSOURI. THE WIDESPREAD SHOWERS AND CLOUDINESS HAD INHIBITED INSTABILITY BUT DEEP LAYER SHEAR WAS MORE THAN AMPLE TO SUPPORT STORM ORGANIZATION. THE RISK FOR SEVERE WEATHER WILL CONTINUE THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS ACROSS SOUTH CENTRAL MISSOURI OR GENERALLY SOUTHEAST OF A LINE FROM BRANSON TO SALEM. WHILE THE OVERALL RISK FOR SEVERE HAS DECREASED A BIT THE EVOLUTION OF THUNDERSTORMS ACROSS NORTHERN ARKANSAS WILL HAVE TO BE MONITORED CLOSELY. THESE STORMS WILL MOVE NORTHEAST INTO SOUTH CENTRAL MISSOURI THROUGH THE LATE AFTERNOON HOURS. DAMAGING WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER HAZARD RISK. HOWEVER THE POTENTIAL OF TORNADOES DOES EXIST GIVEN THE STRENGTH OF THE SHEAR AND PRESENCE OF SOME LOW LEVEL CAPE. ANY DEVELOPMENT OF DISCRETE SUPERCELLS WILL HAVE TO MONITORED VERY CLOSELY. FOSTER && .DISCUSSION... /ISSUED 350 PM CST TUE JAN 29 2013/ THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH WILL PUSH ACROSS THE EASTERN OZARKS THIS EVENING TAKING THE RISK OF SEVERE WEATHER WITH IT. RAIN AND PERHAPS SOME EMBEDDED THUNDER WILL LINGER BEHIND THE FRONT INTO THE EVENING. THE SHORTWAVE TROUGH AXIS AND ASSOCIATED SECONDARY COLD FRONT WILL SWING INTO THE AREA OVERNIGHT. SHOWERS WILL PERSIST AHEAD OF THIS SYSTEM BUT SHOW A GRADUAL DIMINISHING TREND. EXPECT A MIX OF RAIN AND SNOW TO DEVELOP FROM SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI OVERNIGHT AS THE COLD AIR ADVECTION DEVELOP WITH THE LOWER ATMOSPHERIC COLUMN. SURFACE TEMPERATURES WILL FALL INTO THE LOWER 30S BY DAY BREAK. LITTLE IF ANY ACCUMULATION IS EXPECTED...BUT A DUSTING CANNOT BE RULED OUT NORTH OF A LINE FROM PITTSBURG KANSAS TO VERSAILLES MISSOURI. THE DEEP UPPER LEVEL TROUGH AXIS WILL PUSH EAST ACROSS THE REGION WEDNESDAY ALLOWING STRONG COLD AIR ADVECTION TO CONTINUE. SOME LIGHT SNOW OR FLURRIES WILL LINGER ACROSS CENTRAL AND PORTIONS OF SOUTHERN MISSOURI EARLY WEDNESDAY BUT END BY MIDDAY. OTHERWISE CLOUDS WILL LINGER MUCH OF THE DAY WITH TEMPERATURES REMAINING IN THE 30S. THE REGION WILL REMAIN UNDER THE INFLUENCE OF A NORTHWESTERLY FLOW ALOFT FOR THE NEXT SEVERAL DAYS. THIS WILL LEAD TO SEASONABLY COLD WEATHER CONDITIONS. SOME LIGHT SHOWERS MAY DEVELOP MONDAY ACROSS SOUTHERN MISSOURI AS ANOTHER FRONT PUSHES ACROSS THE AREA. OTHERWISE DRY WEATHER IS EXPECTED FROM LATE THIS WEEK INTO EARLY NEXT WEEK. FOSTER && .AVIATION... /ISSUED 1150 AM CST TUE JAN 29 2013/ PILOTS CAN EXPECT DETERIORATING FLIGHT CONDITIONS THIS AFTERNOON AND EVENING AS A COLD FRONT SWEEPS INTO THE REGION. THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON WITH THE POTENTIAL OF SEVERE WEATHER INCLUDING DAMAGING WINDS. MVFR CONDITIONS WILL BE WIDESPREAD WITH AREAS OF IFR WITHIN THE SHOWERS AND STORMS. SURFACE WINDS WILL SHIFT TO THE NORTHWEST AS THE COLD FRONT PUSHES EAST BUT SHOWERS AND LOW CEILINGS WILL LINGER INTO THE EVENING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 29, 5:53 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 PM CST TUE JAN 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS SOUTH CENTRAL MISSOURI EARLY THIS EVENING. THE MAIN HAZARD WITH THIS LINE OF STORMS WILL BE WIND GUSTS EXCEEDING 60 MPH. A FEW BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THIS LINE. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE WITH A FEW STORMS. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO PUSH OUT OF SOUTH CENTRAL MISSOURI BY AROUND 9 PM. IN ADDITION TO THE SEVERE WEATHER THREAT...RAINFALL AMOUNTS OF ONE AND A HALF TO TWO AND A HALF INCHES COULD LEAD TO LOCALIZED FLOODING OF TYPICAL FLOOD PRONE AREAS...MAINLY ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PERIOD OF LIGHT SNOW WILL BE POSSIBLE ACROSS THE OUTLOOK AREA WEDNESDAY MORNING...HOWEVER NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. NORTHWEST WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED ON WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS FAR SOUTHERN MISSOURI THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR LOCATIONS EAST OF A ROLLA TO HOUSTON TO GAINESVILLE LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jan 29, 11:54 AM CST, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG 1 N QUINCY 38.02N 93.47W
01/29/2013 HICKORY MO 911 CALL CENTER
TWO TREES REPORTED DOWN AND BLOCKING ROUTE 83. POWER
LINES REPORTED DOWN. SHED ALSO BLEW ACROSS THE ROAD.
&&
JCOLUCCILocal storm report, Jan 29, 12:23 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM TSTM WND DMG 7 W GRAVOIS MILLS 38.31N 92.95W
01/29/2013 MORGAN MO 911 CALL CENTER
MULTIPLE TREES REPORTED BLOWN DOWN NEAR THE INTERSECTION
OF WEBB RD AND HIGHWAY 135.
&&
JCOLUCCILocal storm report, Jan 29, 12:46 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM TSTM WND DMG 10 NNW STOCKTON 37.83N 93.87W
01/29/2013 CEDAR MO EMERGENCY MNGR
ROOF AND SIDING DAMAGE AT A HOUSE. A POWER POLE SNAPPED.
LARGE TREE DOWN.
&&
JCOLUCCISpecial weather statement, Jan 29, 1:57 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST TUE JAN 29 2013
MOZ058-070-071-292030-
MARIES MO-PHELPS MO-PULASKI MO-
157 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARIES...NORTHEASTERN PULASKI AND
NORTHWESTERN PHELPS COUNTIES UNTIL 230 PM CST...
AT 155 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CROCKER...OR 9 MILES NORTH OF WAYNESVILLE...
MOVING NORTHEAST AT 65 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BRINKTOWN...CROCKER...DIXON...VICHY AND
VIENNA.
PEOPLE IN MARIES...NORTHEASTERN PULASKI AND NORTHWESTERN PHELPS
COUNTIES...INCLUDING DIXON AND VIENNA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHWEST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CST TUESDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3808 9160 3789 9222 3798 9231 3802 9227
3802 9218 3811 9218 3830 9199 3830 9184
TIME...MOT...LOC 1958Z 232DEG 55KT 3799 9216
KARDELLLocal storm report, Jan 29, 3:54 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND DMG 4 NNE GERSTER 38.00N 93.55W
01/29/2013 ST. CLAIR MO EMERGENCY MNGR
HIGHWAT T HAD NUMEROUS TREES DOWN SOME STRUCTURE DAMAGE.
TREES BLOCKING SIDE ROADS.
&&
JCOLUCCILocal storm report, Jan 29, 5:35 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 9 W LAURIE 38.20N 93.00W
01/29/2013 MORGAN MO CO-OP OBSERVER
TREES DOWN IN THE GENERAL AREA OF IVY BEND. SOME TREES
REPORTED DOWN OVER HWY 135. MINOR STRUCTURAL DAMAGE ALSO
REPORTED. TIME ESTIMATED FROM RADAR. DELAYED REPORT.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 10:24 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 51 min |
| Jan 29, 10:46 AM CST | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 44 min |
| Jan 29, 10:59 AM CST | Tornado Warning | SGF | Cedar, St. Clair | 16 min |
| Jan 29, 11:16 AM CST | Tornado Warning | SGF | Benton, Hickory, St. Clair | 29 min |
| Jan 29, 11:26 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory | 49 min |
| Jan 29, 11:31 AM CST | Special Weather Statement | SGF | Camden, Miller, Morgan | 59 min |
| Jan 29, 11:51 AM CST | Severe Thunderstorm Warning | SGF | Camden, Morgan | 39 min |
| Jan 29, 1:57 PM CST | Special Weather Statement | SGF | Maries | 33 min |
| Jan 29, 2:21 PM CST | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jan 29, 4:12 PM CST | Tornado Warning | SGF | Stone, Taney | 48 min |
| Jan 29, 4:36 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 39 min |
| Jan 29, 4:52 PM CST | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jan 29, 4:55 PM CST | Tornado Warning | SGF | Ozark, Taney | 20 min |
| Jan 29, 5:13 PM CST | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.